# SDR DU4R2007138

- Difficulty date: May 25, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- Aircraft time: 62,598 hours, 28,772 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Part number: S113N1035
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUTER HOUSING OF LT MLG AFT TRUNNION CORRODED.  REPAIRED BY REMOVING AND REPLACING WITH P/N S113N103-5 IAW B757 MM 57-54-07.
